# SDR DALA2018010700135

- Difficulty date: January 6, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 56,211 hours, 7,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release Mech
- Condition: Detached
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE WOULD NOT ARM.  FOUND QUICK RELEASE BAR DETACHED FROM GIRT BAR, REMOVED  AND REPLACED SLIDE PACK IAW AMM 25-62.
